# SDR DXTA2025042803227

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N267QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6213
- Aircraft time: 155 hours, 87 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PAX DOOR OUT HNDL AMBER CAS: UNABLE TO PROPERLY CLOSE MAIN CABIN DOOR. LEVER CONES DOWN AND ALL GREEN STRIPES LINE UP, BUT UNABLE TO PULL PLUNGER. IT PULLS SBOUT HALFWAY AND SPRINGS BACK REMAINING "RED" (NO GREEN) AND DAYLIGHT OBSERVED THROUGH CIRCLE COVER SLAT. ALSO HAD "PAX DOOR OUT HNDL" AMBER CAS ILLUMINATE AT THIS TIME. REPEAT WRITE-UP.  CORRECTIVE ACTION: ADJUSTED HANDLE RELAESE LEVER/EXPANDING ROD ASSEMBLY TO THE REQUIRED LENGTH OF 3.39 IN +/ -. 030. OPS CHEK GOOD. WORK DONE IN REF TO CL650 AMM 52-11-00 TECH: EG RII: JF. 2 TECHS RESPONDED TO THE CALL. SPOKE WITH THE CREW OF THE ISSUE AND RAN THROUGH THE SYMPTOMS WITH THEM. AFTER TECHS MADE INITIAL CONTACT WITH THE CREW AND THE AIRCRAFT ENTERED MAINTENANCE, TECHS HAD SIGNATURE BRING THE AIRCRAFT INTO THE HANGAR. TECH WENT THROUGH AN EXTENSIVE INSPECTION OF THE PAX DOOR OUT HNDL. THE MAINTENANCE PANELS AND T-HANDLE STAIR WAS REMOVED AND THE T HANDLE WAS DISASSEMBLED AND LUBRICATED AS WELL AS ALL LATHCES AND CONNECTION. INSTALLED ALL COMPONETS RETURNING AC TO ORIGIONAL CONFIGURATION. UPON INSPECTION TECH DISCOVERED THAT INNER HANDLE  RIGGING WOULD BE REQUIRED. DUE TO RII REQUIREMENTS AND NATURE OF THE WRITE UP. AFTER RIGGING OF HANDLE RELAESE LEVER/EXPANDING ROD ASSEMBLY.WITH DOOR OPS CHECKING GOOD THEN FAILING BEFORE RIGGING TECH WAITED SOME TIME TO MAKE SURE DOOR CONTINUED TO OPS CHECK GOOD. TECH CLOSED UP PANELS AND REASSEMBLED STAIRS AFTER RII AND OPS CHECK GOOD
